Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2455
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Some benefits of random variables in switched control systems
Author: Allison, A.
Abbott, D.
Citation: Microelectronics Journal, 2000; 31(7):515-522
Publisher: Elsevier Sci Ltd
Issue Date: 2000
ISSN: 0026-2692
RMID: 0001001461
DOI: 10.1016/S0026-2692(00)00024-0
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.